# SDR ASAA2022102540462

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,875 hours, 9,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Exterior Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT A/C L/H SIDE, AFT LOWER POSITION IS INOP. GROUNDED - YES. RELAMPED EXTERIOR EMREGENCY LIGHT BULB AT A/C L/H SIDE, AFT LOWER POSITION REF B737-900 AMM 33-51-04, OPS CHECK GOOD.
